# SDR DALA2015021101135

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AFT FACE AT BS  1287 BETWEEN LONGERONS 29R TO 28L.  FRAME ANGLE WAS REPLACED IAW SRM 53-03D, FIG 3, 51-30-2, 51-10-3 PAR 14,21 AND 38.
